Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On commutators in a simple Lie algebra


Author: Gordon Brown
Journal: Proc. Amer. Math. Soc. 14 (1963), 763-767
MSC: Primary 17.30
MathSciNet review: 0153715
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert and Benjamin Muckenhoupt, On matrices of trace zero, Michigan Math. J. 4 (1957), 1-3. MR 0083961 (18:786b)
  • [2] W. H. Mills and G. B. Seligman, Lie algebras of classical type, J. Math. Mech. 6 (1957), 519-548. MR 0089193 (19:631d)
  • [3] K. Shoda, Einige Sätze über Matrizen, Japan J. Math. 13 (1937), 361-365.
  • [4] Robert Steinberg, Automorphisms of classical Lie algebras, Pacific J. Math. 11 (1961), 1119-1129. MR 0143845 (26:1395)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0153715-4
PII: S 0002-9939(1963)0153715-4
Article copyright: © Copyright 1963 American Mathematical Society